MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP EXT CABLE; CERELINK - CABLES

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP EXT CABLE; CERELINK - CABLES
Catalog Number 826845
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
2 of 4 reports.Other mfg report numbers: 3014334038-2024-00051, 3013886523-2024-00072, 3013886523-2024-00073.A facility reported a cerelink monitor displayed an error message (failure sensor and extension): "monitor and cables were exchanged and this issue reappeared.Medical staff switched it off and on again after 3 minutes.They changed the cables and then the monitor but nothing worked.They removed the patient's icp.The patient was in intensive care today.Integra account manager visited the hospital and she tested the monitor with the patient's catheter and a new catheter.Everything worked perfectly.She then connected the cerelink to the patient monitor.After a few minutes, the monitor displayed the error message with the 2 probes.Bedside monitor : spacelabs 91393 xprezzon.Integra account manager tested the monitor in the patient's room and then tried it in another room with the same monitor and a different scope, and the error also appeared.When the monitor was turned off each time and then on again, it started up again and then went into alarm again.This is not a regular occurrence.The test was carried out with the same monitor, the same cable and 2 different fibres with 2 different scopes.".
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information received: monitor clk2210502/ 166288, patient monitor cable: 826883 , no lot number engraved.Extension cable ref 826845 : (b)(4).Implantation area? parenchyma.Was the electrode of the extension cable appropriately fixed on the patient? yes.When error message appeared, which actions was in progress? no specific action, it was during the night.Was patient transported or in a mri? no.How was the monitoring performed? (other method? stop?) they stopped monitoring.Was another sensor used? no.How is the patient? patient is no more in the department.Patient is an adult.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The cerelink extension cable was returned for evaluation: dhr - no anomalies during the manufacture or packaging that could be associated with the complaint incident was observed.Failure analysis - visual inspection: blood like stain was detected so additional analysis in tullamore was unable to be completed.Root cause - per ifu error code 1019 relates to output channel error.Recommendation: allow the unit to reboot or force a reboot by holding down the power button.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Failure analysis and root cause - this error is most likely caused by a fault with the monitor analogue board.Note the analogue board is connected to the patient monitor by the patient monitor cable.The returned icp extension cable was connected to an engineering monitor and no error was displayed on the monitor.

Brand Name
CERELINK ICP EXT CABLE
Common Device Name
CERELINK - CABLES
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key18874098
Report Number3006697299-2024-00031
Device Sequence Number7919515
Product Code GWM
UDI-Device Identifier10381780520665
UDI-Public10381780520665
Combination Product (Y/N)N
PMA/510(K) Number
K183406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826845
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer04/11/2024
06/11/2025
09/01/2025
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date05/02/2024
06/24/2025
09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown